# SDR DL757950581

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CABIN FLOOR BEAM UPPER CAP WAS FOUND TO BE CORRODED AT STA 365 BETWEEN RBL29 AND RBL47.  REPAIRED PER SRM 53-00-51 PG 201.
